11/1 (Tue.) Lust vs Love (Host: Ken)

11/1 (Tue.) Lust vs Love (Host: Ken)

文章Tom Lee » 週日 10月 30, 2016 4:16 pm

Session I:
https://www.psychologytoday.com/blog/emotional-freedom/201108/lust-vs-love-do-you-know-the-difference

1.Have you ever been in lust? How did you feel? How long did the relationship last?
2.Have you ever idealized someone you were in love with ? And later you found the person wasn't totally what you thought.
3.Do you believe in "love at first sight" or "love takes time"?
4.How important is sexatual attraction to you?
5.Has someone ever had crush on you? Did you feel bothered?

Session II:
https://www.scientificamerican.com/article/psychology-uncovers-sex-appeal-dark-personalities/

1. Do you agree bad guys or mean girls are more attractive?
2. Do people with dark personality better understand how to enhance their sextual attraction?
3. Have you even fallen in love with bad guys or mean girls in your young age?
4. Do you agree "nice guys(girls) finish last" (好男/女人沒人要)?
5. Has someone ever had crush on you? How did you feel?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Tom Lee
YOYO member
 
文章: 46
註冊時間: 週三 10月 30, 2013 8:51 pm

Re: 11/1 (Tue.) Lust vs Love (Host: Ken)

文章Rock » 週一 10月 31, 2016 9:09 am

This is a really good topic combo-- interesting and thought-provoking, too. You're a genius. Ken, you are.

Though it's a bit difficult for me to recall those fading memories of my youth.... :cry:
頭像
Rock
Vice President
 
文章: 1868
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 11/1 (Tue.) Lust vs Love (Host: Ken)

文章Rock » 週一 10月 31, 2016 1:45 pm

It's good to know that one can be ironically peaceful for being unattractive now.
頭像
Rock
Vice President
 
文章: 1868
註冊時間: 週三 10月 31, 2007 9:03 am


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 1 位訪客